A note on interior W2,1+ε estimates for the Monge-Ampère equation

G. De Philippis, A. Figalli, O. Savin

Research output: Contribution to journalArticlepeer-review


By a variant of the techniques introduced by the first two authors in De Philippis and Figalli (Invent Math 2012) to prove that second derivatives of solutions to the Monge-Ampère equation are locally in L log L, we obtain interior W2,1+ε estimates.

Original languageEnglish (US)
Pages (from-to)11-22
Number of pages12
JournalMathematische Annalen
Issue number1
StatePublished - Sep 2013

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'A note on interior W<sup>2,1+ε</sup> estimates for the Monge-Ampère equation'. Together they form a unique fingerprint.

Cite this